# SDR MALA000285

- Difficulty date: April 30, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND ON FINAL, CREW REPORTED RT SIDE ELECTRICAL FELL OFF LINE.  MX  RESET RT MAIN AND ESS C/B.  REPORTED ALL SYSTEMS FUNCTION NORMALLY.  COULD NOT DUPLICATE FAULT.  OPS CHECK GOOD.
